Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
liteofhope

Accutane Hairloss and thinning problem

Recommended Posts

Hi everyone it me again.

it been 5 months now since it stop accutane and now my hair loss and thinning is getting really bad. the temple is now completely almost bold. Check out my pic. wonder how long until my temple will be full of hair again? I feel so unattractive right now. has anyone gotten there hair to regrow within 5 months post tane?

post-75134-1232322387_thumb.jpg

post-75134-1232322439_thumb.jpg

post-75134-1232322387_thumb.jpg

post-75134-1232322439_thumb.jpg

Share this post


Link to post
Share on other sites

It doesn't look that bad to me bro. I have a friend who has been shedding for the past 15 years and he assured me that we will never lose all our hair albeit it may, however, look slightly thinner compare to pre accutane state. So we all are going to be fine, I believe.

Anyway, like I say it before and will say it again, you are most likely going to recover within a year if you did not experience scalp inflammation.

Share this post


Link to post
Share on other sites

Hi Max thank for your reply, I am still scare that my hair loss problem will not be recover. I hope within the next four months all my hair will grown back because I am attending my cousin's wedding in the ending of April and I need to look my best. If you go bold by then, then I wont know what to do.

Share this post


Link to post
Share on other sites
Hi Max thank for your reply, I am still scare that my hair loss problem will not be recover. I hope within the next four months all my hair will grown back because I am attending my cousin's wedding in the ending of April and I need to look my best. If you go bold by then, then I wont know what to do.

Ahh sorry, this is bothering me lol. It's spelled "Bald" not "Bold". Anyways, it doesn't look that bad. I don't think there's a reason for it not to grow back.

Share this post


Link to post
Share on other sites

You're welcome bro. Just a word of caution. Do avoid supplements like fish oil, cod liver oil and flaxseed oil as those supplements could thing worse.

Share this post


Link to post
Share on other sites

wait what? How does taking the Fish Oil bring on hair loss when on Accutane????????

Cos my family has a stupid number of bald dudes, and I've been taking fish oil while on tane cos I was told the omega 3 helps counteract the tane effects!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×